0
RESEARCH PAPERS

A Generalized Short Bearing Theory

[+] Author and Article Information
S. M. Rohde, D. F. Li

Engineering Mechanics Department, General Motors Research Laboratories, Warren, Mich. 48090

J. of Lubrication Tech 102(3), 278-281 (Jul 01, 1980) (4 pages) doi:10.1115/1.3251504 History: Received July 09, 1979; Online November 17, 2009

Abstract

This paper discusses new approximate solutions to Reynolds equation. A generalized short bearing approximation is developed which is applicable to a large class of hydrodynamic bearings. Several examples are presented and comparisons between approximate results and the exact solutions for finite bearings are made.

Copyright © 1980 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In